# SDR DALA2023092707968

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,847 hours, 42,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 3L DOOR KNOCKER NOT WORKING. CORRECTIVE ACTION OPS TEST GOOD OF 3L DOOR KNOCKER IAW B757 AMM 52-11. (4479462)
